Skinnies - Eczema and Chafing Skin Garments

Product guide written by Diabetes Expert: Sue Marshall.

Skinnies
Product:
Skinnies
Manufacturer:
Skinovations Ltd and Skinwear Ltd

The new Skinnies product range became available as a result of a partnership between David Marsden, Managing Director of Skinovations Ltd and Ian Davenport, Managing Director of Skinwear Ltd.

Alleviate the symptoms of chafing skin

Following a long career in the RAF and then the pharmaceutical and healthcare industries, David was missioned to find better solutions for the alleviation of the dreadful symptoms associated with eczema.

A young close family member suffered the discomfort, and school embarrassment, of having to use traditional protective wrappings.

Ian Davenport and his family have been specialist, and expert, garment manufacturers for many years in the Midlands.

Enhanched comfort

Although primarily major suppliers of fashion garments to some of the biggest retailers in the country Ian’s deep knowledge of materials and yarns, and his technically extremely advanced machinery and expertise, meant he was ideally placed to be able to deliver uniquely comfortable and effective garments.

Skinnies garments

Since the start of 2008 Ian and David have worked hard with a wide range of hospitals, senior health practitioners, parents and actual garment users to design, redesign and thoroughly test a brand new product range of Skinnies garments which are:

  • seam free to avoid movement restriction, bulk and friction
  • have a better body fit for more comfort and are superbly soft and wearable
  • come in different colours to avoid the medical bandage look and encourage use
  • have been tested to withstand more than 50 washes for real durability

They have made sure that these garments exceed the exacting standards required by the British National Formulary so they are available on prescription on the NHS.

Your Comments
 
I have recently got the Skinnie garments for my son. Just can't understand why they're not 100 per cent cotton due to irritation. Can anyone answer that for me please?
Posted by anne, Liverpool on Saturday, March 05, 2011
Have Your Say
Name:*
This is my Diabetes Forum username
Email:*
Location:
Your Comment* (1000 characters max)
 
Your email address will not be published. Your comments may be moderated. By submitting your comments, you agree to the Diabetes Community Rules.